Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cutiepiebm

2nd month of accutane

Recommended Posts

Hey guys, So I'm on my 2nd month of accutane and i'm about half way through. I started to realize that i have more lines under my eyes and a few on my face almost like creases. I dont know if anyone else has experienced this or knows why or what I can do. It may because of the drying effect but i'm not sure. Also I was wondering if anyone knew of a good skin toner, my skin has some red spots and sun spots that i would like to fade after accutane. Thanks ahead of time!!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×